# SDR P5CA2016031700070

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 77,444 hours, 19,029 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, EICAS MESSAGE, IDLE DISAGREE, LEFT ENGINE 47 PERCENT, RT ENG 40 PERCENT IN IDLE.   ACCOMPLISHED MAINTENANCE PROCEDURE IAW AMM 73-00-00/001. TESTED LT & RT PIMU BITE MSG/ECS MAINTENANCE , NO FAULTS FOUND IAW AMM 77-35-00, P201.
